# SDR VTZA97312

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1241012
- Condition: Leaking
- Location: Rt Eng
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

FLT 6354 - TYS-IAD - DURING CRUISE, EXPERIENCED A RT ENG OIL PRESSURE IND FLUCTUATION ACCOMPANIED WITH AN OIL LOW PRESSURE CAPTION LIGHT ILLUMINATION.  CREW SHUT DOWN THE RT ENG AND DIVERTED INTO CHO WITH A NORMAL LANDING.  MX CONTROL WAS CONTACTED CONCERNIG THE DISCREPANCY AND DISPATCHED LYH MX PERSONNEL TO CHO TO T/S THE DISCREPANCY.  MX INSPECTED THE ENG OIL SYSTEM AND FOUND THE OIL PRESSURE TRANSDUCER LEAKING FROM THE WEEP HOLE.  THE TRANSDUCER WAS CHANGED AND THE AIRCRAFT WAS CLEARED AT 2130 HOURS AND RETURNED TO SERVICE.  (M)
